MENU

You are here

Gianni Dal Maso

1999
Dal Maso G, De Cicco V. Evans-Vasilesco theorem in Dirichlet spaces. Rendiconti di Matematica e delle sue Applicazioni. vol. 19, Issue 7, (1999), pages : 1-15 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6436
Dal Maso G, Goncharov VV, Ornelas A. A Lipschitz selection from the set of minimizers of a nonconvex functional of the gradient. Nonlinear Analysis, Theory, Methods and Applications. Volume 37, Issue 6, September 1999, Pages 707-717 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6439
Dal Maso G, Murat F, Orsina L, Prignet A. Renormalized solutions of elliptic equations with general measure data. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 4, 741-808 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1236
Dall\'Aglio P, Dal Maso G. Some properties of the solutions of obstacle problems with measure data. Ricerche Matematiche., Supplemento dedicato a Ennio De Giorgi, vol. 48 (1999), page : 99-116 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6432
Braides A, Dal Maso G, Garroni A. Variational formulation of softening phenomena in fracture mechanics. The one-dimensional case. Arch. Ration. Mech. Anal. 146 (1999), no. 1, 23--58 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3371
1998
Dal Maso G, Skrypnik IV. Asymptotic behavior of nonlinear Dirichlet problems in perforated domains. Ann. Mat. Pura Appl. (4) 174 (1998), 13--72 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1064
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
1997
Dal Maso G, Skrypnik IV. Capacity theory for monotone operators. Potential Anal. 7 (1997), no. 4, 765-803 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/911
Dal Maso G. Comportamento asintotico delle soluzioni di problemi di Dirichlet. Bollettino della Unione Matematica Italiana A. Volume 7, Issue SUPPL. 11 part 2, June 1997, Pages 253-277 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6438
Dal Maso G, Malusa A. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. Sér. 4, 25 no. 1-2 (1997), p. 375-396 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6434
1990
Dal Maso G, Defranceschi A. Correctors for the homogeneization of monotone operators. Differential Integral Equations 3 (1990), no.6, p.1151-1166. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/812
Chiado\' Piat V, Dal Maso G, Defranceschi A. G-convergence of monotone operators. Ann. Inst. H. Poincare\\\' Anal. Non Linére 7 (1990), no. 3, 123-160 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/680
Ambrosio L, Dal Maso G. A general chain rule for distributional derivatives. Proc. Amer. Math. Soc. 108 (1990), no. 3, 691-702 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/650
Buttazzo G, Dal Maso G. Shape optimization for Dirichlet problems: relaxed solutions and optimality conditions. Bull. Amer. Math. Soc. (N.S.) , 23 (1990), no.2, 531-535. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/809
1989
Dal Maso G, Musina R. An approach to the thin obstacle problem for variational functionals depending on vector. Comm. Partial Differential Equations, 14 (1989), no.12, 1717-1743. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/802
Dal Maso G, Defranceschi A. Convergence of unilateral problems for monotone operators. J. Analyse Math. 53 (1989), 269--289 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/722
Dal Maso G, Carriero M, Leaci A, Pascali E. Limits of obstacle problems for the area functional. Partial differential equations and the calculus of variations : essays in honor of Ennio De Giorgi. - Boston : Birkhauser, 1989. - p. 285-309 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/577
Dal Maso G, Mosco U, Vivaldi MA. A pointwise regularity theory for the two-obstacle problem. Acta Math. 163 (1989), no. 1-2, 57-107 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/643

Pages

Sign in